Recipe theorem for the Tutte polynomial for matroids, renormalization group-like approach

Abstract : Using a quantum field theory renormalization group-like differential equation, we give a new proof of the recipe theorem for the Tutte polynomial for matroids. The solution of such an equation is in fact given by some appropriate characters of the Hopf algebra of isomorphic classes of matroids, characters which are then related to the Tutte polynomial for matroids. This Hopf algebraic approach also allows to prove, in a new way, a matroid Tutte polynomial convolution formula appearing in W. Kook {\it et. al., J. Comb. Series} {\bf B 76} (1999).
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01224286
Contributor : Stéphanie Suciu <>
Submitted on : Wednesday, November 4, 2015 - 2:47:09 PM
Last modification on : Thursday, February 7, 2019 - 5:52:51 PM

Links full text

Identifiers

Collections

Citation

Gérard H. E. Duchamp, Nguyen Hoang-Nghia, Thomas Krajewski, Adrian Tanasa. Recipe theorem for the Tutte polynomial for matroids, renormalization group-like approach. Advances in Applied Mathematics, Elsevier, 2013, 51 (03), pp.345-358. ⟨10.1016/j.aam.2013.04.006⟩. ⟨hal-01224286⟩

Share

Metrics

Record views

189